zbMATH — the first resource for mathematics

Statistical inference of Weibull distribution based on generalized progressively hybrid censored data. (English) Zbl 1435.62090
The Weibull distribution has received much attention in survival and reliability analysis. The two-parameter Weibull distribution is by far the world’s most popular statistical model for life data. The generalized progressive hybrid censoring scheme is used for the two-parameter Weibull distribution under the assumption that samples are generalized progressively hybrid censored. Many statistical methods are discussed in the paper, very interesting from the view of statistics.
One simulation study is given for the proposed method.
62F03 Parametric hypothesis testing
62N01 Censored data models
62E15 Exact distribution theory in statistics
60E05 Probability distributions: general theory
62N05 Reliability and life testing
Full Text: DOI
[1] Abdel-Hamid, A. H., Properties, estimations and predictions for a Poisson-Half-Logistic distribution based on progressively type-II censored samples, Appl. Math. Model., 40, 15, 7164-7181 (2016) · Zbl 07162857
[2] Wang, L., Inference of constant-stress accelerated life test for a truncated distribution under progressive censoring, Appl. Math. Model., 44, 743-757 (2017) · Zbl 1443.62323
[3] Volterman, W.; Balakrishnan, N.; Cramerc, E., Exact meta-analysis of several independent progressively type-II censored data, Appl. Math. Model., 38, 3, 949-960 (2014) · Zbl 1428.62192
[4] Razmkhah, M.; Simriz, S., Statistical inferences based on INID progressively type-II censored order statistics, Ann. Inst. Statist. Math., 70, 3, 583-604 (2018) · Zbl 1416.62556
[5] Sen, A.; Kannan, N.; Kundu, D., Bayesian planning and inference of a progressively censored sample from linear hazard rate distribution, Comput. Statist. Data Anal., 62, 14, 108-121 (2013) · Zbl 1349.62470
[6] Balakrishnan, N.; Aggarwala, R., Progressive Censoring: Theory, Methods, Applications (2000), Birkhauser: Birkhauser Boston, USA
[7] Balakrishnan, N.; Cramer, E., The Art of Progressive Censoring (2014), Birkauser: Birkauser New York, USA · Zbl 1365.62001
[8] Lawless, J. F., Statistical Models and Methods for Lifetime Data (2003), Wiley: Wiley New York, USA · Zbl 1015.62093
[9] Kundu, D.; Joarder, A., Analysis of the type-II progressively hybrid censored data, Comput. Statist. Data Anal., 50, 10, 2509-2528 (2006) · Zbl 1284.62605
[10] Tian, Y. Z.; Zhu, Q. Q.; Tian, M. Z., Estimation for mixed exponential distributions under type-II progressively hybrid censored samples, Comput. Statist. Data Anal., 89, 85-96 (2015) · Zbl 06921430
[11] Hemmati, F.; Khorram, E., Statistical analysis of the log-normal distribution under type-II progressive hybrid censoring schemes, Comm. Statist. Simulation Comput., 42, 1, 52-75 (2013) · Zbl 1327.62487
[12] Mokhtaria, E. B.; Rada, A. H.; Yousefzadehb, F., Inference for Weibull distribution based on progressively type-II hybrid censored data, J. Statist. Plann. Inference, 141, 8, 2824-2838 (2011) · Zbl 1213.62034
[13] Balakrishnan, N.; Kundu, D., Hybrid censoring: models inferential results and applications, Comput. Statist. Data Anal., 57, 1, 166-209 (2013) · Zbl 1365.62364
[14] Cho, Y.; Sun, H.; Lee, K., Exact likelihood inference for an exponential parameter under generalized progressive hybrid censoring scheme, Stat. Methodol., 23, 1, 18-24 (2015) · Zbl 07035600
[15] Cho, Y.; Sun, H.; Lee, K., Estimating the entropy of a Weibull distribution under generalized progressive hybrid censoring, Entropy, 17, 1, 102-122 (2015)
[16] Wang, L., Inference for Weibull competing risks data under generalized progressive hybrid censoring, IEEE Trans. Reliab., 67, 3, 998-1007 (2018)
[17] Koley, A.; Kundu, D., On generalized progressive hybrid censoring in presence of competing risks, Metrika, 80, 4, 401-426 (2017) · Zbl 1366.62189
[18] Seo, J. I.; Kim, Y. K., Robust Bayesian analysis for exponential parameters under generalized type-II progressive hybrid censoring, Comm. Statist. Theory Methods, 47, 9, 2259-2277 (2018) · Zbl 1392.62077
[19] Gorny, J.; Cramer, E., Exact likelihood inference for exponential distributions under generalized progressive hybrid censoring schemes, Stat. Methodol., 29, 70-94 (2016) · Zbl 07035799
[20] Gorny, J.; Cramer, E., Modularization of hybrid censoring schemes and its application to unified progressive hybrid censoring, Metrika, 81, 2, 173-210 (2018) · Zbl 1459.62182
[21] Bemis, B.; Bain, L. J.; Higgins, J. J., Estimation and hypothesis testing for the parameters of a bivariate exponential distribution, J. Amer. Statist. Assoc., 67, 340, 927-929 (1972) · Zbl 0271.62030
[22] Kun, D.; Dey, A. K., Estimating the parameters of the Marshall-Olkin bivariate Weibull distribution by EM algorithm, Comput. Statist. Data Anal., 53, 4, 956-965 (2009) · Zbl 1452.62728
[23] Almalki, S. J.; Nadarajah, S., Midifications of Weibull distribution: a review, Reliab. Eng. Syst. Saf., 124, 32-55 (2014)
[24] Elmahdy, E. E.; Aboutahoun, A. W., A new approach for parameter estimation of finite Weibull mixture distributions for reliability modeling, Appl. Math. Model., 37, 4, 1800-1810 (2013) · Zbl 1349.90249
[25] Zhu, T. F.; Yan, Z. Z.; Peng, X. Y., A Weibull failure model to the study of the hierarchical Bayesian reliability, Eksploatacja I Niezawodnosc-Maintenance and Reliability, 18, 4, 501-506 (2016)
[26] Elmahdy, E. E., A new approach for Weibull modeling for reliability life data analysis, Appl. Math. Comput., 250, 13, 708-720 (2015) · Zbl 1328.62573
[27] Akgül, F. G.; Senoğlu, B.; Arslan, T., An alternative distribution to Weibull for modeling the wind speed data: inver Weibull distribution, Energy Convers. Manage., 114, 234-240 (2016)
[28] McCool, J. I., Using the Weibull Distribution: Reliability, Modeling and Inference (2012), John Wiley & Sons: John Wiley & Sons New York, USA · Zbl 1258.60001
[29] Xia, Z. P.; Yu, J. Y.; Cheng, L. D.; Liu, L. F.; Wang, W. M., Study on the breaking strength of jute fibres using modified Weibull distribution, Composites A, 40, 1, 54-59 (2009)
[30] Johnson, R.; Kotz, S.; Balakrishnan, N., Continuous Univariate Distribution (1995), Wiley: Wiley New York, USA
[31] Givens, G. H.; Hoeting, J. A., Computational Statistics (2010), Wiley: Wiley New York, USA
[32] Dempster, A. P.; Laird, N. M.; Rubin, D. B., Maximum likelihood from incomplete data via the EM algorithm, J. R. Stat. Soc. Ser. B Stat. Methodol., 39, 1, 1-38 (1977) · Zbl 0364.62022
[33] McLachlan, G. J.; Krishnan, T., The EM Algorithm and Extensions (2008), John Wiley & Sons: John Wiley & Sons Hoboken, NJ · Zbl 1165.62019
[34] Pradhan, B.; Kundu, D., Analysis of interval-censored data with Weibull lifetime distribution, Sankhya B, 76, 1, 120-139 (2014) · Zbl 1305.62104
[35] Kundu, D., Bayesian inference and life testing plan for the Weibull distribution in presence of progressive censoring, Technometrics, 50, 2, 144-154 (2008)
[36] Kantar, Y. M., Generalized least squares and weighted least squares estimation methods for distributional parameters, REVSTAT, 13, 3, 263-282 (2015) · Zbl 1369.62258
[37] Musleh, R. M.; Helu, A., Estimation of the inverse Weibull distribution based on progressively censored data: comparative study, Reliab. Eng. Syst. Saf., 131, 216-227 (2014)
[38] Abdel-Hamid, A. H.; Hashem, A. F., A new lifetime distribution for a series-parallel system: properties, applications and estimations under progressive type-II censoring, J. Stat. Comput. Simul., 87, 5, 1-32 (2016)
[39] Zhang, L. F.; Xie, M.; Tang, L. C., Bias correction for the least squares estimator of Weibull shape parameter with complete and censored data, Reliab. Eng. Syst. Saf., 91, 8, 930-939 (2006)
[40] Aggarwala, R.; Balakrishnan, N., Some properties of progressive censored order statistics from arbitrary and uniform distributions with applications to inference and simulation, J. Statist. Plann. Inference, 70, 1, 35-49 (1998) · Zbl 1067.62538
[41] Cheng, R. C.H.; Amin, N. A.K., Estimating parameters in continuous univariate distributions with a shifted origin, J. R. Stat. Soc. Ser. B Stat. Methodol., 45, 3, 394-403 (1983) · Zbl 0528.62017
[42] Ranneby, B.; method, The.maximum.spacing., The maximum spacing method an estimation method related to the maximum likelihood method, Scand. J. Statist., 11, 2, 93-112 (1984) · Zbl 0545.62006
[43] Efron, B., The jackknife, the bootstrap and other resampling plans, (CBMS-NSF Regional Conference Series in Applied Mathematics (1982), Society for Industrial and Applied Mathematics (SIAM): Society for Industrial and Applied Mathematics (SIAM) Philadelphia) · Zbl 0496.62036
[44] Meeker, W. Q.; Escobar, L. A., Statistical Methods for Reliability Data (1998), John Wiley & Sons: John Wiley & Sons New York · Zbl 0949.62086
[45] Ng, H. K.T., Parameter estimation for a modified Weibull distribution, for progressively type-II censored samples, IEEE Trans. Reliab., 54, 3, 374-380 (2005)
[46] Linhart, H.; Zucchini, W., Model Selection (1986), Wiley: Wiley New York · Zbl 0665.62003
[47] Gupta, R. D.; Kundu, D., Exponentiated exponential family: an alternative to gamma and Weibull distributions, Comput. Statist. Data Anal., 43, 1, 117-130 (2001) · Zbl 0997.62076
[48] Mokhtari, E. M.; Rad, A. H.; Yousefzadeh, F., Inference for Weibull distribution based on progressively type-II hybrid censored data, J. Statist. Plann. Inference, 141, 8, 2824-2838 (2011) · Zbl 1213.62034
[49] Kundu, D., On hybrid censored Weibull distribution, J. Statist. Plann. Inference, 137, 7, 2127-2142 (2007) · Zbl 1120.62081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.